Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: F | H | K | L | M | S
Number of items: 15.

F

Fu, Y. B. and Scott, N. H. (1988) Acceleration wave propagation in an inhomogeneous heat conducting elastic rod of slowly varying cross-section. Journal of Thermal Stresses, 11 (2). pp. 127-140. ISSN 0149-5739

H

Hiremath, Mahantesh S., Sandhu, Ranbir S., Morland, Leslie W. and Wolfe, William E. (1988) Analysis of one‐dimesional wave propagation in a fluid‐saturated finite soil column. International Journal for Numerical and Analytical Methods in Geomechanics, 12 (2). pp. 121-139. ISSN 0363-9061

K

Korobkin, A.A. (1988) Oblique entry of blunt body into ideal liquid. Fluid Dynamic., 3. pp. 145-150.

Korobkin, A.A. and Protopopov, B.Ye. (1988) Unsteady fluid motion over rough bottom. In: Proc. 17th Session of scientific and methodological seminar on ship hydrodynamics, 1988-01-01.

Korobkin, A.A. and Pukhnachov, V.V. (1988) Initial stage of water impact. In: Ann. Rev. Fluid Mech. UNSPECIFIED, pp. 159-185.

L

Lind, D. A. and Ward, T. (1988) Automorphisms of solenoids and p-adic entropy. Ergodic Theory and Dynamical Systems, 8 (03). pp. 411-419. ISSN 0143-3857

M

Milne, P.c. and Morland, Leslie (1988) A continuous loading solution for spherical elastic-plastic waves of small amplitude. Journal of the Mechanics and Physics of Solids, 36 (2). pp. 215-236. ISSN 0022-5096

Milne, Peter (1988) Plasticity models in Geomechanics. SERC Report.

Milne, Peter and Morland, Leslie (1988) A continuous loading for spherical elastic-plastic waves of small amplitude. Journal of the Mechanics and Physics of Solids, 36. pp. 215-236.

Milne, Peter, Morland, Leslie and Yeung, W (1988) Spherical elastic-plastic wave solutions. Journal of the Mechanics and Physics of Solids, 36 (1). pp. 15-28.

Morland, L. W. (1988) The Thermophysics of Glaciers. By I. A. Z OTIKOV . Reidel, 1986. 275 pp. Dfl 230.00 or £74.00. Journal of Fluid Mechanics, 187 (-1). p. 598. ISSN 0022-1120

Morland, Leslie (1988) Uni-Axial wave propagation through fluid-saturated elastic soil layer. In: Proceedings of International Conference on Numerical Methods in Geomechanics. UNSPECIFIED.

S

Siemons, Johannes (1988) Centralizer algebras for an automorphism group of a finite incidence structure. Rendiconti del Seminario Matematico e Fisico di Milano, 56 (1). pp. 9-12. ISSN 0370-7377

Siemons, Johannes (1988) Set and sequence closure for finite permutation groups. In: Combinatorics '86 (Trento, 1986). Ann. Discrete Math., 37 . North Holland, Amsterdam, pp. 413-419.

Siemons, Johannes and Wagner, Ascher (1988) On the relationship between the lengths of orbits on k-sets and (k + l)-sets. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 58 (1). pp. 267-274. ISSN 0025-5858

This list was generated on Tue Oct 26 16:43:37 2021 BST.